Roman Soták
Roman Soták
Asociate Professor of Mathematics, P.J. Šafárik University in Košice
Verified email at upjs.sk
Title
Cited by
Cited by
Year
Total edge irregularity strength of complete graphs and complete bipartite graphs
S Jendrol', J Miškuf, R Soták
Discrete mathematics 310 (3), 400-407, 2010
1242010
Observability of a graph
J Černý, M Horňák, R Soták
Mathematica Slovaca 46 (1), 21-31, 1996
991996
Observability of complete multipartite graphs with equipotent parts
M Hornák, R Soták
Ars Combinatoria 41, 289-301, 1995
591995
On light cycles in plane triangulations
S Jendrol, T Madaras, R Soták, Z Tuza
Discrete mathematics 197, 453-467, 1999
491999
Asymptotic behaviour of the observability of Qn
M Horňák, R Soták
Discrete Mathematics 176 (1-3), 139-148, 1997
431997
Star edge coloring of some classes of graphs
Ľ Bezegová, B Lužar, M Mockovčiaková, R Soták, R Škrekovski
Journal of Graph Theory 81 (1), 73-82, 2016
352016
Strong edge-coloring of planar graphs
D Hudák, B Lužar, R Soták, R Škrekovski
Discrete Mathematics 324, 41-49, 2014
352014
Localization of jumps of the point-distinguishing chromatic index of
M Horňák, R Soták
Discussiones Mathematicae Graph Theory 17 (2), 243-251, 1997
291997
Facial non‐repetitive edge‐coloring of plane graphs
F Havet, S Jendrol', R Soták, E Škrabul'áková
Journal of Graph Theory 66 (1), 38-48, 2011
282011
The fifth jump of the point-distinguishing chromatic index of kn, kn
M Hornak, R Sotak
Ars Combinatoria 42, 233-242, 1996
281996
The 10-cycle C10 is light in the family of all plane triangulations with minimum degree five
T Madaras, R Soták
Tatra Mt. Math. Publ 18, 35-56, 1999
271999
New bounds for locally irregular chromatic index of bipartite and subcubic graphs
B Lužar, J Przybyło, R Soták
Journal of Combinatorial Optimization 36 (4), 1425-1438, 2018
202018
Note on 3-paths in plane graphs of girth 4
S Jendrol, M Maceková, R Soták
Discrete Mathematics 338 (9), 1643-1648, 2015
192015
Rainbow numbers for cycles in plane triangulations
M Horňák, S Jendrol′, I Schiermeyer, R Soták
Journal of Graph Theory 78 (4), 248-257, 2015
182015
Facial parity edge colouring of plane pseudographs
J Czap, S Jendroľ, F Kardoš, R Soták
Discrete Mathematics 312 (17), 2735-2740, 2012
172012
Facial parity edge colouring of plane pseudographs
J Czap, S Jendroľ, F Kardoš, R Soták
Discrete Mathematics 312 (17), 2735-2740, 2012
172012
A note on adjacent vertex distinguishing colorings of graphs
M Axenovich, J Harant, J Przybyło, R Soták, M Voigt, J Weidelich
Discrete Applied Mathematics 205, 1-7, 2016
162016
Vertex-distinguishing proper edge colourings of some regular graphs
J Rudašová, R Soták
Discrete mathematics 308 (5-6), 795-802, 2008
132008
Note on list star edge‐coloring of subcubic graphs
B Lužar, M Mockovčiaková, R Soták
Journal of Graph Theory 90 (3), 304-310, 2019
112019
General neighbour-distinguishing index via chromatic number
M Horňák, R Soták
Discrete mathematics 310 (12), 1733-1736, 2010
112010
The system can't perform the operation now. Try again later.
Articles 1–20